PDA

View Full Version : H Withdrawal Symptoms..?



doskonaly_motyw
06-04-2007, 13:36
I was just wondering if someone could tell me some of the symptoms of quiting H cold turkey.

rumpled
06-04-2007, 14:47
The withdrawal syndrome from heroin may begin starting from within 6 to 24 hours of discontinuation of sustained use of the drug; however, this time frame can fluctuate with the degree of tolerance as well as the amount of the last consumed dose. Symptoms may include: sweating, malaise, anxiety, depression, persistent and intense penile erection in males (priapism), extra sensitivity of the genitals in females, general feeling of heaviness, cramp-like pains in the limbs, yawning and lacrimation, sleep difficulties, cold sweats, chills, severe muscle and bone aches not precipitated by any physical trauma; nausea and vomiting, diarrhea, goose bumps, cramps, and fever. In an addict with a high tolerance, heroin withdrawal may even lead to death, although debate amongst professionals continues about the likelihood of death being an end result of simple withdrawal. [15]. [16]. Many addicts also complain of a painful condition, the so-called "itchy blood", which often results in compulsive scratching that causes bruises and sometimes ruptures the skin, leaving scabs. Abrupt termination of heroin use causes muscle spasms in the legs of the user (restless leg syndrome). Users taking the "cold turkey" approach (withdrawal without using symptom-reducing or counteractive drugs) are more likely to experience the negative effects of withdrawal in a more pronounced manner.

http://en.wikipedia.org/wiki/Heroin (http://en.wikipedia.org/wiki/Heroin)

Please be careful! Go on a treatment/maintainence program if necessary..

shotthrutubes
06-04-2007, 15:26
Yeah dude, do you know how to work the internet?

doskonaly_motyw
06-04-2007, 15:51
i mean iv been smoking for like 3 weeks now..i decided to stop..i have some codiene pills, that have percetomal in them...i was wondering whats the highest amount you can take of the percetomal?? theres no way i think that i can cwe becouse these are pills that desolve in water..can someone please tell me the highest amount in mg??

cjd83us
06-04-2007, 17:25
^ man if you have been doin H for the last 3 weeks dont bother with codiene you wont feel it. I wouldnt think you should go higher than 400mg

shotthrutubes
06-04-2007, 18:40
Yes, 400mg/4g would be a maximum daily dosage. And I know the pills you're talking about. I don't think you can do a CWE on them either. Are you in the UK?

doskonaly_motyw
06-04-2007, 18:52
400 mg?? of apap?? i thought you can take like 7 grams of the shit till it gets toxic...no im in Vietnam on vacation

naolssloan
06-04-2007, 19:17
400 mg?? of apap?? i thought you can take like 7 grams of the shit till it gets toxic...no im in Vietnam on vacation


Vietnam...vacation wow What on earth would make someone want to go there for a vacation. maybe its just me :\

icecreamtrepan
06-04-2007, 20:02
If you've only been smoking H for 3 weeks, I don't think you'll have anything to worry about other than possibly a mild sickness. Who knows though, everyone's different, some people can get dependent on opiates within a week, others it takes months. Stay safe and smart, you should be fine - just don't take more than 2500 mg of acetominophen, that shit really will fuck your liver up.

shotthrutubes
06-04-2007, 20:04
400 mg?? of apap?? i thought you can take like 7 grams of the shit till it gets toxic...no im in Vietnam on vacation

You probably can. And you're liver will love you for it. Did they open a Vietnam Disney or something?

stereobot
06-04-2007, 20:05
I have taken 2500mg of apap daily for a period of time of a month or so. some days it was 3000mg. I wouldn't go higher than that.

doskonaly_motyw
06-04-2007, 20:15
yeah...they did open it near the beach somewhere...im here for a few weeks..just chillin and smokig some opium everyday...and for the past three weeks some shite H...the shit is dirt cheap...this place is amazing...
It's just you man.. shit i think this place fucking rocks. but then again ill be living in thailand for like 2 months...shit over there you can buy like all pharmicuticals without a prescription...well yeah thanks for the help

tathra
07-04-2007, 04:21
Utfse

doskonaly_motyw
07-04-2007, 05:41
yeah...they did open it near the beach somewhere...im here for a few weeks..just chillin and smokig some opium everyday...and for the past three weeks some shite H...the shit is dirt cheap...this place is amazing...
It's just you man.. shit i think this place fucking rocks. but then again ill be living in thailand for like 2 months...shit over there you can buy like all pharmicuticals without a prescription...well yeah thanks for the help

SteeleyJ
07-04-2007, 05:59
For APAP it is generally accepted not to go over 4 grams.

Take the codeine, and maybe some benzos ( be wary of benzos, seriously benzo withdrawl is no joke ) to get over things like RLS anxiety and difficulty sleeping. It shouldn't be too bad, 3 weeks isn't very long but i would certainly anticipate something.

chinacat311
07-04-2007, 07:45
For APAP it is generally accepted not to go over 4 grams.


thats just a rule of thumb for daily use. if you are taking a lot of APAP for long periods of time 4g is about the max you would want to do day after day, but for a one time thing you can handle up to 7g (some people can even do more with a tolerance) but of course this isnt going to be great for your liver, though you will live.

ktx49
07-04-2007, 07:50
and i dont wanna hear any cunts come in here saying their liver hurt after they took 10 lortabs...u pussies it doesnt make ur liver hurt; its an organ.

sonic
07-04-2007, 08:08
I changed your topic to "H Withdrawal symptoms..?" for clarity. Symptoms are nausea, cold sweats and body temperature issues in general, body aches (can be pretty severe), loss of appetite, diarrhea (which can lead to dehydration), depression, anxiety, etc.

doskonaly_motyw
07-04-2007, 11:29
Thanks for the help...shit i was two days without smoking, and today i smoked...fuck..but yeah i just had the chills and shit...how long do you think the
w/d symptoms would last?

DIRTYMAN
07-04-2007, 12:33
The worst should be near the third day, over by the fifth. Judging by your habit you might get away with shorter.

MrMoss
07-04-2007, 17:36
Vietnam...vacation wow What on earth would make someone want to go there for a vacation. maybe its just me :\

It's just you ... you really should get out more :p

thugpassion
08-04-2007, 05:48
Thats funny that one dude said "intense penil erection" but it is a problem with becoming only being barly even able to touch a pussy with your dick without cumming, and then trying to make up some stoopid reason to your confused girlfried who you dont want to know you have a dope habit. And I would never have guessed a yawn could be so agrivating, but thats just the fucking devil when you yawn uncontrolably and have burning teary eyes, I could fuckin kill someone.

TheLoveBandit
29-06-2009, 21:45
w/d bump save